# SDR AU001221

- Difficulty date: October 16, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT PYLON PANEL 5727L REPAIR DOUBLER CRACKED. DOUBLER WAS FITTED IAW SB 7737-54-1035.
